MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM
Model Number 0064599
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A review of the events indicated that six patient samples tested on the galileo neo, automated blood bank system produced inaccurate results.A review indicated that four patient sample tests using the galileo neo automated blood bank system produced an unexpected false negative result with one false negative result for the anti-e antibody; one false negative result for the anti-jkb antibody; and two false negative results for the anti-k antibody.Two instrument malfunctions produced inaccurate abo rh results based on historical information for the patients using the abo forward typing assay; each with inaccurate results for anti-d.Subsequent testing of reagent retention lots, reviews of design history records and reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
GALILEO NEO
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway dr.
norcross GA 30091 5625
MDR Report Key12254114
Report Number1034569-2021-00022
Device Sequence Number14141662
Product Code KSZ
UDI-Device Identifier10888234001041
UDI-Public10888234001041
Combination Product (Y/N)N
PMA/510(K) Number
BK210562
Number of Events Summarized6
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0064599
Device Catalogue Number0064599
Device Lot Number631070,924670,X522,203851
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1